# SDR AWXA200301608

- Difficulty date: December 26, 2003
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 45,012 hours, 20,365 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Lt Sfcc
- Part time: 30,289 hours, 12,921 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, ON FINAL APPROACH, EN ROUTE, SLATS LOCKED AT POSITION 1, FLAPS OPERATED NORMALLY. DECLARED EMERGENCY, LANDED FLAPS 3, SLATS 1 IAW ECAM QRH "SLAT BREAK LOCKED". MAINTENANCE REMOVED AND REPLACED NR 1 SLAT FLAP CONTROL COMPUTER (SFCC) IAW AMM 27-51-34, OPERATIONAL CHECK WAS GOOD.   VENDOR FUNCTIONAL CHECK OF SFCC CONFIRMED FAILURE OF UNIT. SLAT LVDT INTERFACE CHECKS FAILED DUE TO R44 & R53 ON SLAT LANE-1 CIRCUIT BOARD OUT OF TOLERANCE. REPLACED RESISTORS R44 & R53 ON SLAT LANE-1 CIRCUIT BOARD (A10), ALSO REPLACED CROSS LANE RAM U23 ON SLAT OUTPUT CIRCUIT BOARD (A9) DUE TO BITE FAULT. MAINTENANCE ACCOMPLISHED IAW CMM 27-03-11, REV. 2.
